MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE, RIGHT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE, RIGHT; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 320-35-08
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the equinoxe shoulder study that this 77 y/o female patient experienced an intra-op coracoid fracture with reduction and had a removal of a gps tracker.The case report form indicates this event is definitely related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): 320-36-03 - 145-deg pe 36mm hum liner +2.5: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-31-36 - glenosphere, 36mm: (b)(6).320-35-08 - small superior/posterior augglenoid plate,right: (b)(6).315-35-00 - glnd kwire: (b)(6).315-35-00 - glnd kwire: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm, (b)(6).521-78-31 - threaded pin size 2.6 collarless 2pk, (b)(6).
 
Additional Manufacturer Narrative
The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.D1: corrected d2: corrected d3: corrected d4: corrected g4: corrected h4: corrected h6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SMALL SUPERIOR/POSTERIOR AUG GLENOID PLATE, RIGHT
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18435366
Report Number1038671-2024-00008
Device Sequence Number7661112
Product Code PHX
UDI-Device Identifier10885862534927
UDI-Public10885862534927
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age77 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite